Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A nonvariational second order elliptic operator with singular elliptic measure

Authors: Luciano Modica, Stefano Mortola and Sandro Salsa
Journal: Proc. Amer. Math. Soc. 84 (1982), 225-230
MSC: Primary 35J25
MathSciNet review: 637173
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We exhibit an example which proves that the elliptic measure for a second-order operator of the form $ \Sigma _{i,j = 1}^n{a_{ij}}D_{ij}^2$ with continuous coefficients can be singular with respect to the surface measure on the boundary of a smooth two-dimensional domain.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35J25

Retrieve articles in all journals with MSC: 35J25

Additional Information

PII: S 0002-9939(1982)0637173-0
Article copyright: © Copyright 1982 American Mathematical Society